PARACETAMOL
Relieves your pain symptoms
Imported from United Kingdom
Packing Size:Â 30 Tablets
Â
Solpadeine Max Tablets contain a dual action formula; Paracetamol and Codeine, for effective pain relief. Suitable for migraines, headache, backache, rheumatic pain, period pain, dental pain, strains & sprains and sciatica.
Â
Â
Each of our products contain a specific combination of ingredients designed to effectively relieve a number of pain types.
Relieves your pain symptoms
Blocks messages from pain receptors
Helps speed up the absorption of Paracetamol
Always read the label
Paracetamol 500mg
Codeine 12.8mg
Caffeine 30mg
Imported from United Kingdom
Packing Size:Â 30 Tablets
Â
Solpadeine Max Tablets contain a dual action formula; Paracetamol and Codeine, for effective pain relief. Suitable for migraines, headache, backache, rheumatic pain, period pain, dental pain, strains & sprains and sciatica.
Â
Â
Each of our products contain a specific combination of ingredients designed to effectively relieve a number of pain types.
Relieves your pain symptoms
Blocks messages from pain receptors
Helps speed up the absorption of Paracetamol
Always read the label
Paracetamol 500mg
Codeine 12.8mg
Caffeine 30mg
